# SDR DALA2017073105800

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO RT Z ANGLE CORRODED UPPER SURFACE STATION 500A TO 500B + 15. MAINTENANCE REMOVED AND REPLACED Z ANGLE FROM STATION 500A-500B +15 RT IAW SRM 53-00-53 REPAIR 6.
